what worries me is i been having some period or spotting and it been going on for more than a week. Today is my last pill. should i be worry? some people said that its all happen cause my body try to adjust with the pills
I would think it is your body adjusting to the pill,spotting while just starting any pill is normal,but if it continues into long periods of time then i suggest you go back to your doc and say whats been going on,this pill may not agree with you if you are bleeding or spotting constantly,you may need to try a different one, But usually when starting off a pill especially for the first time this is normal to happen.
Hope this helps
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2013 • 2 answers
Hey... here's my question...if I have been taking yasmin for about a month and never had my periods?
Posted 31 Jul 2014 • 1 answer
Posted 22 Aug 2015 • 2 answers
Yasmin - Last month I took my birth control pill as normal however I forgot it one day so I took two
Posted 9 Apr 2016 • 0 answers
Posted 26 Apr 2016 • 0 answers